| Model Number |
8881882712 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that they attempted to give a patient lovenox but it would not inject.When they removed the needle from the patient and looked at it closer, the health care provider was able to pull the plunger back but when they pushed it forward it would not inject.They tried to look for any occlusion and could not see any.The plunger would pull back to aspirate, but would not move forward to inject.